I'm getting slowly worse and I don't know what to do

It’s 5 am. I went to bed late at around 1 am. I barely slept, still I’m awake after 4 hours of light/terrible sleep. I never had sleeping problems until two or three months ago but it’s becoming more frequent and has become an almost daily occurrence now.

My libido is lower than ever as well. ED is worse also. I can’t get completely hard anymore, even with physical stimulation regardless of genital numbness.

I’ve made a post on mental positivity in the past but I fail to live up to it myself right now. I would be less down if I wasn’t slowly getting worse.

I don’t know what to do anymore. Coming wednesday I will finally receive results of my brain MRI.
I’m afraid my doctors will become confused and frown when I add new symptoms such as insomnia to the list and will further complicate matters and feed their suspicions I might be a hypochondriac.

I’m so unbelievably done with this shit. I feel like I could use some advice. Anything really.

3 Likes

I have actually found out benzodiazepines help with both sex drive and getting hard. They also help with anxiety and insomnia. The problem is they’re hard to get because they’re controlled substances.

My sex drive varies from day to day sometimes it’s high and sometimes it’s low.

I don’t know if I would recommend this or not but currently I am on an SSRI. It does seem to help with erections but not sex drive.

1 Like

There is also a drug called Rozerem that’s not a controlled substance that helps really well for me.

1 Like

@Wintermoon sorry to hear this mate its terribble having PFS but then being part of the group who continues to deteriorate slowly is even worse. It’s like being tortured. Please try religion it can have a calming effect and bring some sort of acceptance. Brnzos actually brought me a shirt reprieve followed by a worsening of symptoms. If you intend to go down the med route paroxetene worked wonders for me to do a few years. I was happy I was strong I slept no wood though. It works on Allopregenolone. I’m not endorsing it but it did help continuing to take fin is what brought it’s effectiveness to an end. Give religion a go mate nothing to lose everything to gain

1 Like

You could try a slice of turkey or potatoes as they can help put you to sleep, again years ago they worked for me. Basic I know so sorry if you’ve already tried. Stay away from sleeping pills. Also look into what you’re eating as lots of foods can cause problems with many symptoms

1 Like

Thanks for the kind words and suggestions everyone.
I actually managed to get two or three hours of dream sleep after calming down for a bit.

Please be careful with SSRIs. I also read that benzodiazepines actually lower libido so please be careful with that too.

Hey @Wintermoon I know hard the lack of sleeping can get but it sounds like you’re not always in this state, chances are you will get some reprieve soon, stay strong dude. If your doctors are blowing you off as a hypochondriac find someone else who will listen and hear you out.

I’m not condoning its use but mirtazapine has allowed me to get back to a normal life.

1 Like

It’s scary how symptoms can keep developing after over a year of cessation.

Did you have any sort of recovery after cessation or was it a continual downward trajectory?

1 Like

If your anxiety is sky high and you have insomnia, benzodiazepines work very well for me at least.

@Nate95 Absolutely they’re not the ideal drug, because of potential addiction. But they have been a lifesaver for me.

@Wintermoon I was on an SSRI when I started Propecia. If I try to taper off of them my body and brain go crazy.

What works for some can make others a lot worse. Be very very careful

Why do you guys still even consider going to doctors? Every day I see posts about being called hypochondriac.

There was definitely one period of a few weeks a couple of months ago where I had better and more firm erections and better sensation. I still can’t figure out what I was doing different then in terms of anything like diet or anything. That said, a couple of months before that I also had a period where I had premature ejaculation problems which was really unpleasant but luckily that went away after a few weeks. There’s definitely some kind of fluctuation going on but I just can’t figure whether there is any discernable cause or rhythm to it.

In my short two months after one pill of fin, I’ve been from straight impotence, to hypersexuality, back to straight impotence and now some libido with feeble erections without stim. I am scared about what’s gunna happen in the future too. This potential zigzag rollercoaster. Stay strong mate.

1 Like

My urologist believes me luckily.